DVORETZKY-ROGERS THEOREM FOR SEQUENCE SPACES WITH $\sigma\mu$-TOPOLOGY

Authors

  • G. M. DEHERI Department of Mathematics, Sardar Patel University, VALLABH VIDYANAGAR - 388 120., Gujarat - INDIA.

DOI:

https://doi.org/10.5556/j.tkjm.28.1997.4303

Keywords:

Dvoretzky-Rogers theorem, nuclear spaces, $\sigma\mu$-topology

Abstract

In this article Dvoretzky-Rogers theorem has been established for the sequence spaces equipped with $\sigma\mu$-topology.

References

F. Andreu, "On the Dvoretzky-Rogers Theorem," Proc. Edinburgh Math. Soc., 27(1984), 105-113.

H. Apiola "Duality between Spaces of p-summable sequences, (p, q) - summing Operators and characterizations of Nuclearity," Math. Ann., 64(1976), 53-64.

N. De Grande De Kimpe, "Locally convex Space for which A(B) = A[E] and the Dvoretzky- Rogers Theorem," Compositio Math., 35(1977), 139-145

N. De Grande De Kimpe, "Generalized Sequence Spaces"; Bull. Soc. Math. Belg. 23(1981), 123-126.

A. Dvoretzky and C. Rogers, "Absolute and unconditional convergence in normed linear space," Proc. Nat. Acad. Sci. U.S.A., 36(1950), 192-197.

A. Grothendieck, "Sur certains classes de suites clans les espaces de Banach et le theoreme de Dvoretzky-Rogeres," Bol. Soc. Math. Sao Paulo, 8(1956), 81-110.

K. John, Counter Example to a conjecture of Grothendieck, Math. Ann., 265(1983), 169-179.

G. Kothe, Topological Vector Spaces I, (Berlin-Heidelberg New York Springer 1969).

G. Kothe, Topological Vector Spaces II, Berlin-Heidelberg New York: Springer 1980)

A. Pietsch, Nuclear Locally Convex Spaces, Berlin-Heidelberg New York: Springer 1972)

R. C. Rosier, "Dual Spaces of certain Vector Sequence Spaces," Pacific J. Math., 46(1973), 487-501.

R. C. Rosier "Vector Sequence Spaces and the Dvoretzky-Rogers Theorem," (Preprint)

W. H. Ruckle "Topologies on Sequence Spaces," Pacific J. Math., 42(1972), 235-249

W. H. Ruckle, Research Notes in Mathematics 49(Pitmann, 1981).

M. A. Sofi, "Some Criteria for Nuclearity," Math. Proc. Camb. Phil. Soc., 100(1986), 151-159.

Y. C. Wong,"Schwartz Spaces, Nuclear Spaces and Tensor Products," Springer Verlag Lect Notes 726, 1979.

Downloads

Published

1997-12-01

How to Cite

DEHERI, G. M. (1997). DVORETZKY-ROGERS THEOREM FOR SEQUENCE SPACES WITH $\sigma\mu$-TOPOLOGY. Tamkang Journal of Mathematics, 28(4), 265-270. https://doi.org/10.5556/j.tkjm.28.1997.4303

Issue

Section

Papers